# SDR DALA2020112003802

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 65,536 hours, 25,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND ELONGATED HOLES ON AFT EDGE AT 193D CENTER WHEEL WELL PANEL.   REPAIRED, PER B737-800 SRM 51-70-04-2R-10 PAR 4, IN REFERENCE TO ERA 588671-14AD REV ORIGINAL SECTION 1.
